# SDR IPXA2020102561646

- Difficulty date: October 6, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT INBOARD FLAP UPPER SKIN IS CRACKED AT STA XIFH=171.300 AND BETWEEN YIFH=22 TO 26.  REPAIRED CRACKED LT INBOARD FLAP UPPER SKIN AT STA XIFH=171.300 AND BETWEEN YIFH=22 TO 26, IAW SRM 57-00-01 REPAIR 1 FIG 201. (MAJOR)
